# SDR 2004UALA00139

- Difficulty date: February 16, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 37,050 hours, 12,900 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION THE L/E FLAP DISAGREE EICAS MESSAGE ILLUMINATED.  EXCESSIVE TORQUE FORCES IN THE LE SLAT DRIVE SYSTEM INITIATED A LE SLAT DISAGREE FAULT WHICH WAS DETECTED BY THE FLAP/SLAT ELECTRONIC UNIT (FSEU)  LE SLAT MOVEMENT IS AUTOMATICALLY INHIBITED BY HYDRAULIC BYPASS TO PREVENT DAMAGE TO ASSOCIATED LE SLAT DRIVE COMPONENTS.  THE NR 6 AND 15 LE SLAT DRIVE ROTARY ACTUATORS WERE FOUND TO HAVE TRIPPED TORQUE OVERLOAD INDICATORS.  THE NR 6 AND 15 LE SLAT DRIVE ACTUATORS WERE REPLACED. THE DRIVE TRANSMITTER IN THE LE SLAT POWER DRIVE UNIT (PDU) WAS ALSO REPLACED.
